I'm wondering if anyone else has numb fingertips as a side effect from Trileptal...I am currently taking 600 mg. I'm also being worked up for MS, so I don't know if this is from the drug I take for TN or from some other cause?? Thanks.
It's not a side effect I experienced. I had drowsiness, nausea, blurry close-up vision, and low blood sodium levels.
One thing I did notice was that my doctor didn't tell me about side effects until I would specifically ask about one. So you probably should let your doc know about the numbness or at least ask your pharmacist if it's a known side effect.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.